# SDR SWAA2022060807573

- Difficulty date: May 12, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194HR
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194HR BODY FAIRING AT LOWER FUSELAGE 2022-283834 / [01] TOOL USED CALIPER P/N:500-197-30 S/N:15120589 DUE DATE: 28 NOV 22.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 16/JAN/23.;[03] TOOL USED: SCALE P/N SCA-301 S/N AE-412132 DUE DATE 14-MAR-23.;[04] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE: 16-JAN-23.;[05] TOOL USED: SCALE P/N SCA-301 S/N AE-412132 DUE DATE 14-MAR-23.;[06] TOOL USED SCALE PN: CL5000; SN: AE-408752; D/D: 14/MAR/23.;[07] TOOL USED: SCALE P/N SCA-301 S/N AE-412123 DUE DATE 14-MAR-23;[08] REPAIRED ACCESS PANEL 194HR BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[09] REPAIRED ACCESS PANEL 194HR BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW
